# SDR 98FDEA00618

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651844431
- Condition: Corroded
- Location: Bs 360-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON UPPER SURFACE OF STR 26R, BS 380, RBL 16, WL 152.  *S/D*  REMOVED AND REPLACED CORRODED STR BS 360-385, STR 26R, WL 152 PER FED-EX SRM 53-10-3.
